# SDR SWI2025F01621

- Difficulty date: March 4, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670124593
- Condition: Expired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE ROLLER SLAT TRACK 3-2 900 RT - RT SIDE ROLLER ASSY 0.750 DIA. SLAT TRACK DUE LIFE LIMIT.  (C-CHECK)  REMOVED AND REPLACED THE RT SLAT TRACK 3-2 SIDE ROLLERS. IAW AMM 27-81-44-400-803-A01. GAP CHECKS GOOD.
